# SDR WYNBRANDT

- Difficulty date: February 2, 2004
- Submitted: February 2, 2004
- Operation: General aviation
- Aircraft: N963PM
- Make and model: Mooney M20K
- Aircraft serial: 251158
- Aircraft time: 2,503 hours
- Engine: Cont TSIO360*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fluid
- Part number: MILH5606
- Condition: Solidified
- Location: Brake Sys
- Part time: 2,503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OIL CHANGE IT WAS NOTED THAT THE AIRCRAFT TOOK VERY HIGH RPM TO TAXI. THE BRAKE FLUID IN THE WHEEL CYLINDER HAD TURNED THE CONSISTENCY OF HONEY. THE FLUID WAS PURGED BY BLEEDING USING PEDALS PRESSURE TO MOVE FLUID OUT. THE BRAKE BLEEDERS HAD TO BE REMOVED TO GET FLUID TO FLOW. THIS IS THE SECOND AIRCRAFT WITHIN THE PAST 2 WEEKS WE HAVE FOUND THIS PROBLEM ON. THE TOTAL TIME ON THIS FLUID IS UNKNOWN, SINCE WE HAVE NOT MAINTAINED IT SINCE NEW AS WE DID THE OTHER AIRCRAFT WITH THE SAME PROBLEM. IT IS BELIEVED TO BE ORIGINAL.
